Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Spasm pain in pelvis, stomach and thighs. Nausea and vomiting sensation, having bowel movement and mucus. Suggestion?

I have had for the last 2 days spasm pain in my pelvis,stomach and upper thighs.Today was the worst with nausea & the urge to vomit although I never did.During this episode today I sat on the toilet and thought I had a small bowel movement however upon wiping all that was there was mucus.When I checked the toilet there was a small(dime size) ball of mucus?What is wrong with me?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi,
Welcome to HCM.
Abdominal pain, nausea and loose motions are indicative of gastrointestinal infection. I suggest you get a stool examination to rule out cause of infection. Drink lots of water. Get in touch with your GP for antibiotics if infection is confirmed by stool exam. Gastritis also presents with same picture. I suggest Cap Omez 20 mg thrice daily before food for three days if infection is ruled out.
Thanks.
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor